# SDR DALA2015060203585

- Difficulty date: June 1, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 57,087 hours, 19,571 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PERFORMED AN AIR TURN BACK, DUE TO STRONG ACRID ODOR REPORTED BY THE FLIGHT CREW IMMEDIATELY AFTER TAKEOFF THEN DISSIPATED.  LAVATORY SMOKE DETECTORS WERE  GOING OFF AS WELL.  OXYGEN MASKS WERE NOT DONNED, AND NO EMERGENCY WAS DECLARED.  LANDED OVERWEIGHT WITH NO HOT BRAKES.  DURING TAXI TO THE GATE, PACK INOPERATIVE MESSAGE APPEARED.  FOUND TURBINE SEIZED IN LT ACM.  REPLACED LEFT ACM AND LOW LIMIT VALVE IAW AMM 21-51-11.
